# SDR C2XA99CL111

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Tripped
- Location: Horiz Stab
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3965 - PILOT REPORTED THEY GOT A TAKEOFF CONFIG WARNING WITH THE PITCH TRIM AT THE TOP OF THE GREEN ARC.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE HORIZONTAL STABILIZER CONTROL UNIT AND OPERATIONAL CHECKED THE SYSTEM GOOD IAW EMB145 MM 27-40-00.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
